# SDR F6LM9597

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50811
- Condition: Leak
- Location: M/R
- Part time: 535 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LEAK FROM WEEP HOLE, JUST HAD SERVO REAIRED FOR SAME LEAK.  INSTALLED LOANER SERVO
